# SDR SWIA200923326

- Difficulty date: December 17, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 9,643 hours, 6,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED ON LEFT AND RIGHT SIDES.  (C CHECK)  REPLACED BEAM PER REO.
